Body is getting cold after starting ayurvedic blood pressure medication Patanjali muktavati..My blood pressure is now reduced from the earlier..is there any relation between reduction in body temperature and blood pressure reduce
Like the answers? Chat privately with the doctor of your choice
You must regularly check your Blood Pressure and may reduce dosage depending upon that. Adopt life style management practices too along with the medications. Adopt Yoga , Diet management, Stress management etc
Decrease is body Temperature is due to sweating or Vasodilation effect of Medicine to reduce blood pressure.
If there is excessive fall in BP or sugar then reduce frequency or dose.
Like reduce frequency from twice a day to once a day or if you are already taking once day then reduce it to half dose a day.
You should monitor your blood pressure regularly when you going through change drug or dose or starting new one.
You should check your blood Sugar as well because many medicines interfere with blood Sugar level generally reduce and that lead to weakness and coldness of body.
As per literature,no side effects.but it depends upon individual nature.when you diagnosed hypertension,who advised this medication.if self medications,u should stop and get opinion from local dr.
U can take one time per day
Pl stop muktavati fr some days take one glass of water boils this water while Boling water add jeera 1table spoon and switch of the stove and strain and drink twice a day yur blood pressure comes down do this fr two or three days. Muktavati yu have to take per day only one tablet 1-0-0
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.